Lax Representation of the Hyperbolic van Diejen Dynamics with Two Coupling Parameters

Pusztai, BG and Görbe, TF (2017) Lax Representation of the Hyperbolic van Diejen Dynamics with Two Coupling Parameters. Communications in Mathematical Physics, 354 (3). pp. 829-864. ISSN 0010-3616

Abstract

Metadata

Authors/Creators:
  • Pusztai, BG
  • Görbe, TF
Copyright, Publisher and Additional Information: © Springer-Verlag GmbH Germany 2017. This is a post-peer-review, pre-copyedit version of an article published in Communications in Mathematical Physics. The final authenticated version is available online at: https://doi.org/10.1007/s00220-017-2935-5.
Keywords: math-ph; math-ph; hep-th; math.MP; nlin.SI
Dates:
  • Published: September 2017
  • Accepted: 15 January 2017
  • Published (online): 26 June 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Jan 2019 12:59
Last Modified: 04 Feb 2020 13:02
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00220-017-2935-5
Related URLs:

Share / Export

Statistics